# SDR AWXA200300756

- Difficulty date: June 28, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 48,274 hours, 34,139 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 34,420 hours, 23,429 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 34,420 hours, 23,429 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT CRUISE, NOTICEABLE NR 1 ENG VIBE, VIBE DISAPPEARS AS THROTTLE REDUCED CLOSE TO IDLE, DECLARED EMERGENCY, LANDED.  MX PERFORMED A/C VIBE MONITOR CHECK IAW T/C F2A77001, & PERFORMED POWER ASSURANCE CHECK PER T/C F5M71003, BOTH GOOD.  SHOOK AILERONS, FLAPS, ELEVATORS, & AC PACK DOORS, NO DEFECTS NOTED.  PERFORMED TEST FLT.  DURING CLIMB NR 1 COMPRESS STALLED.  MX FOUND 6TH STAGE COMPRESS WITH 4 BLADE TIPS MISSING & SEVERAL BLADES BENT.  R & R NR 1 ENG, OPS CHECK GOOD. FOUND WEAR IN THE HPC ROTOR, AFT STATOR, COMBUSTION CASE &COMBUSTOR, BUT THIS DID NOT CAUSE STALL. STALL CAUSED BY FOD DAMAGE TO STAGES 6 THRU 9 OF HPC ROTOR. FOD DAMAGE ALSO NOTED TO VANES IN STAGES 4 & 5 OF HPC FWD STATOR, & STAGES 6 & 7.
